# SDR ASOA2013051303521

- Difficulty date: April 18, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 10,521 hours, 6,838 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM CORRODED, TOP FLANGE RBL 12, CORRODED.    REMOVED FLOORBEAM IAW SRM 51-42-06-001-001.  LOCATED AND DRILLED NEW FLOORBEAM IAW SRM 51-40-11-001-001.  INSTALLED NEW FLOORBEAM IAW SRM 51-42-06-011-001.
